# SDR UPS202404

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED ATTACH ANGLES CRACKED AT WING CENTER SECTION LEFT SIDE AT STA 744.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-2.
